Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number
100/905/340
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Supplied item fault.Sample will be sent to supplier from.
Event or Problem Description
It was reported that during a pre-use check, the customer found leakage of air on a smiths medical ventilator.He did not use it.No patient injury.
New Search
Submit an Adverse Event Report
Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key
11283667
Report Number
3012307300-2021-00887
Device Sequence Number
19763161
Product Code
BTL
UDI-Device Identifier
15019517160215
UDI-Public
15019517160215
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
K123957
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/05/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
100/905/340
Device Catalogue Number
100/905/340-CH
Device Lot Number
200518
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/06/2021
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/05/2021
Initial Report FDA Received Date
02/04/2021
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1